# SDR ZZDA2008080

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: 8039251
- Part serial: 20158
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON ROWS 1-10.  REMOVED AND REPLACED BATTERY SUPPLY CRADLE ASSY IAW B717 MM 33-51.
